# SDR FDEA201503180967

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT, OUTER STRAP FOUND CORROSION AT STATION 1825, STRINGER 6R, AFTER APU AIR INLET DOOR HOUSING REMOVED.  CORROSION REMOVED, FOUND OUT OF LIMIT IAW SRM 53-80-15 FIG 101 TABLE 101 ALLOWABLE DAMAGE 1 REV 114.  REPAIR CARRIED OUT IAW SRM 53-80-15-2R FIG 202 DETAIL II REV 114 .  REPAIR CLASSIFIED AS MAJOR.
